International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 613-618
An example of an almost hyperbolic Hermitian manifold
1Seminarul Maternatic, Universitatea “AI. Cuza”, Iaşi, Romania
2Faculty of Mathematics, University of Bucharest, Romania
Received 15 March 1995
Copyright © 1998 Cornelia-Livia Bejan and Liviu Ornea. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The almost hyperbolic Hermitan manifolds introduced in  were classified for the first
time in . In this note we construct an example of an almost hyperbolic Hermitan manifold which
belongs to a certain class that we study here.